# SDR FDEA201101180270

- Difficulty date: January 18, 2011
- Submitted: January 18, 2011
- Operation: Air carrier
- Aircraft: N223FE
- Make and model: Boeing 727233
- Aircraft serial: 20935
- Aircraft time: 59,760 hours, 37,180 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 1130-1176
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION SEAT TRACK STA 1176 - STA 1130, BL 0.  REMOVED SEAT TRACK STA 1176 TO STA 1130, BL 0 IAW SRM 51-30-2 & SRM 51-10-6.  FABRICATED NEW SEAT TRACK DWG 53FX976, REV B 7675T651 0.5X4 DIM: 45" X 3.5".   INSTALLED SEAT TRACK IAW SRM 51-30-2.
